MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS CHEMISTRY PRODUCTS DGXN SLIDES; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS CHEMISTRY PRODUCTS DGXN SLIDES; IN-VITRO DIAGNOSTICS
Catalog Number 8343386
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation determined that a lower than expected vitros digoxin (dgxn) result was obtained from an institute for quality management in healthcare (iqmh) proficiency sample when processed using vitros dgxn microslides on a vitros xt7600 integrated system.A definitive assignable cause was not determined.A review of historical vitros dgxn quality control indicates acceptable performance, indicating that an issue with the vitros dgxn slide lot 1930-0267-3516 was not a likely contributor to the event.The customer did not process any within run precision testing at the time the proficiency testing was performed, therefore a transient issue with the vitros xt7600 system cannot be confirmed or ruled out as a contributor to the event.However, an instrument issue is not a likely contributor to the event as the customer was able to obtain an acceptable result using an alternate lot of vitros dgxn with no actions performed on the analyzer.The customer gave no indication that there were any issues with the reconstitution of the proficiency samples, and an acceptable result was obtained when repeat testing was performed using the same sample on the customers current in-use lot of vitros dgxn, therefore an issue with the proficiency sample is not a likely contributor to the event.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report a lower than expected vitros digoxin (dgxn) result was obtained from an institute for quality management in healthcare (iqmh) proficiency sample when processed using vitros dgxn microslides on a vitros xt7600 integrated system.Iqmh sample (b)(6) result of 1.9 versus mean 2.8 ng/ml biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The lower than expected results were obtained from an iqmh proficiency fluid.Ortho was not made aware of any erroneous patients results obtained or reported from the laboratory.There was no allegation of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) (b)(4).

Brand Name
VITROS CHEMISTRY PRODUCTS DGXN SLIDES
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
513 technology boulevard
rochester NY 14626
Manufacturer Contact
laurie o'riordan
microtyping systems
1295 southwest 29th avenue
pompano beach, FL 33069
9549709500
MDR Report Key18268902
Report Number0001319809-2023-00178
Device Sequence Number7914738
Product Code LFM
UDI-Device Identifier10758750004782
UDI-Public10758750004782
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/15/2023
Device Catalogue Number8343386
Device Lot Number1930-0267-3516
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2023
Initial Report FDA Received Date12/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/16/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown